Recommended Warning for Over-the-Counter Acetaminophen-Containing Drug Products and Labeling Statements Regarding Serious Skin Reactions January 2017
- Docket Number:
- Issued by:
Guidance Issuing OfficeCenter for Drug Evaluation and Research
FDA is informing manufacturers, members of the medical and scientific community, and other interested persons that at this time we do not intend to take action against the marketing of single- and combination-ingredient, acetaminophen-containing, nonprescription (commonly referred to as over-the-counter (OTC)) drug products bearing an allergy warning as described in this guidance (see section III, Discussion and Policy) alerting consumers that the use of acetaminophen may cause severe skin reactions.
You can submit online or written comments on any guidance at any time (see 21 CFR 10.115(g)(5))
If unable to submit comments online, please mail written comments to:
Food and Drug Administration
5630 Fishers Lane, Rm 1061
Rockville, MD 20852
All written comments should be identified with this document's docket number: FDA-2014-D-1862.